# SDR 2006UALA00629

- Difficulty date: April 2, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 51,437 hours, 27,525 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 294 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5 AFT SIDE OF FRAME INTERCOSTAL CLIP IS CRACKED IN RADIUS AT STR 11L.    REPLACED CLIP WITH A NEW CLIP FABRICATED REF AAR ENGINEERING AUTHORIZATION I 060154 & UA EVA 60197.
